# SDR CA141218010

- Difficulty date: December 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwc PW127E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LOW MAIN OIL PRESSURE (MOP) WAS NOTED DURING TAKE OFF. THE MASTER CAUTION WAS CONTINUOUS FOR 1 MIN. ACCOMPANIED BY FLUCTUATING MOP. THE PILOT WAS UNABLE TO RECALL MINIMUM OIL PRESSURE. THE ENGINE WAS SHUTDOWN AT 900 FT. THE PILOT ELECTED TO RETURN TO DEPARTURE AIRPORT WHERE HE PERFORMED AN UNEVENTFUL SINGLE ENGINE LANDING.
